# SDR COEA2018011801801

- Difficulty date: January 18, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Preloaded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 38 EXCESSIVELY PRELOADED AGAINST FRAME AND INTERCOSTAL.  REPAIR IAW SRM 53-00-00-300-856-A01.
